Archive for Mathematical Logic

, Volume 39, Issue 7, pp 541–568 | Cite as

The size of $\tilde{T}$

  • Paul Larson

Abstract.

Given a stationary subset T of \(\omega_{1}\), let \(\tilde{T}\) be the set of ordinals in the interval \((\omega_{1}, \omega_{2})\) which are necessarily in the image of T by any embedding derived from the nonstationary ideal. We consider the question of the size of \(\tilde{T}\), givenT, and use Martin's Maximum and \(\mathbb{P}_{max}\) to give some answers.

Keywords

Stationary Subset Nonstationary Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Paul Larson
    • 1
  1. 1.5100 Randall Lane, Bethesda, MD 20816, USA. e-mail: larson@kurt.cla.kobe-u.ac.jpUS

Personalised recommendations